@article{DMGT_2024_44_4_a3,
author = {Kalarkop, David A. and Sahul Hamid, Ismail and Chellali, Mustapha and Rangarajan, R.},
title = {Global dominated coloring of graphs},
journal = {Discussiones Mathematicae. Graph Theory},
pages = {1293--1309},
year = {2024},
volume = {44},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGT_2024_44_4_a3/}
}
TY - JOUR AU - Kalarkop, David A. AU - Sahul Hamid, Ismail AU - Chellali, Mustapha AU - Rangarajan, R. TI - Global dominated coloring of graphs JO - Discussiones Mathematicae. Graph Theory PY - 2024 SP - 1293 EP - 1309 VL - 44 IS - 4 UR - http://geodesic.mathdoc.fr/item/DMGT_2024_44_4_a3/ LA - en ID - DMGT_2024_44_4_a3 ER -
Kalarkop, David A.; Sahul Hamid, Ismail; Chellali, Mustapha; Rangarajan, R. Global dominated coloring of graphs. Discussiones Mathematicae. Graph Theory, Tome 44 (2024) no. 4, pp. 1293-1309. http://geodesic.mathdoc.fr/item/DMGT_2024_44_4_a3/
[1] B. Bollobás and E.J. Cockayne, Graph-theoretic parameters concerning domination, independence, and irredundance, J. Graph Theory 3 (1979) 241–249. https://doi.org/10.1002/jgt.3190030306
[2] R.C. Brigham, J.R. Carrington and R.D. Dutton, Global domination, in: Topics in Domination in Graphs, T.W. Haynes, S.T. Hedetniemi and M.A. Henning (Ed(s)), (Springer, Cham 2020) 497–519. https://doi.org/http://dx.doi.org/10.1007/978-3-030-51117-3_15
[3] G. Chartrand, L. Lesniak and P. Zhang, Graphs and Digraphs, 6th Ed. (Chapman & Hall/CRC, New York, 2015). https://doi.org/10.1201/b19731
[4] Y.H. Chen, The dominated coloring problem and its application, in: Computational Science and its Applications-ICCSA 2014, Lecture Notes in Comput. Sci. 8584, (Springer, Cham 2014) 132–145. https://doi.org/10.1007/978-3-319-09153-2_10
[5] R. Gera, C. Rasmussen and S. Horton, Dominator colorings and safe clique partitions, Congr. Numer. 181 (2006) 19–32.
[6] I.S. Hamid and M. Rajeswari, Global dominator coloring of graphs, Discuss. Math. Graph Theory 39 (2019) 325–339. https://doi.org/10.7151/dmgt.2089
[7] J.T. Hedetniemi, S.M. Hedetniemi,\ S.T. Hedetniemi, A.A. McRae and D.F. Rall, Total dominator partitions and colorings of graphs (unpublished 18-page manuscript), (2011).
[8] M.A. Henning, Dominator and total dominator colorings in graphs, in: Structures of Domination in Graphs 66 Dev. Math., T.W. Haynes, S.T. Hedetniemi and M.A. Henning (Ed(s)), (Springer, Cham 2021) 101–133. https://doi.org/10.1007/978-3-030-58892-2_5
[9] S. Klavžar and M. Tavakoli, Dominated and dominator colorings over (edge) corona and hierarchical products, Appl. Math. Comput. 390 (2021) 125647. https://doi.org/10.1016/j.amc.2020.125647
[10] V.R. Kulli and B. Janakiram, The total global domination number of a graph, Indian J. Pure appl. Math. 27(6) (1996) 537–542.
[11] H.B. Merouane, M. Haddad, M. Chellali and H. Kheddouci, Dominated coloring of graphs, Graphs Combin. 31 (2015) 713–727. https://doi.org/10.1007/s00373-014-1407-3